Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Dark color at end of left toe, no pain. Remedy?

Yeas The end of my left toe is dark and doesn't hurt. I feel the tissue is prob dying or dead. Does this need to amputated ? And I have been reading on certain vitamins you can take to help neuropathy, like Lipoic acid and the B vitamins, and this stuff called Neuropathy Formula Support. Any advice would be greatly appreciated.
Thank you
Y Moore USA SC
Asked On : Thu, 2 May 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Thanks for the query

sometimes black toe even happens due to mild repeated trauma,

This can be even with trauma with shoe.

As you dont have pain or any other symptoms,

There is nothing much to worry.

Just apply some keratolytic cream like salicylic cream.

There wont be need of amputation.

Let me know if you have any other doubts.

you can ask a direct question to me on this forum, following the below link.

Wishing you good health.

Thank you
Answered: Sat, 1 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor